An inequality between dirichlet and neumann eigenvalues in a centrally symmetric domain

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove an inequality between Dirichlet and Neumann eigenvalues of the Laplacian in a centrally symmetric Euclidean domain.

Original languageEnglish (US)
Pages (from-to)2057-2060
Number of pages4
JournalProceedings of the American Mathematical Society
Volume129
Issue number7
StatePublished - 2001

Fingerprint

Dirichlet
Euclidean
Eigenvalue

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

@article{173516ff14504c2b9e52d1600a52828b,
title = "An inequality between dirichlet and neumann eigenvalues in a centrally symmetric domain",
abstract = "We prove an inequality between Dirichlet and Neumann eigenvalues of the Laplacian in a centrally symmetric Euclidean domain.",
author = "Leonid Friedlander",
year = "2001",
language = "English (US)",
volume = "129",
pages = "2057--2060",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "7",

}

TY - JOUR

T1 - An inequality between dirichlet and neumann eigenvalues in a centrally symmetric domain

AU - Friedlander, Leonid

PY - 2001

Y1 - 2001

N2 - We prove an inequality between Dirichlet and Neumann eigenvalues of the Laplacian in a centrally symmetric Euclidean domain.

AB - We prove an inequality between Dirichlet and Neumann eigenvalues of the Laplacian in a centrally symmetric Euclidean domain.

UR - http://www.scopus.com/inward/record.url?scp=33646833106&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646833106&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33646833106

VL - 129

SP - 2057

EP - 2060

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 7

ER -